BibTeX record journals/tcs/DiazDSW03

download as .bib file

@article{DBLP:journals/tcs/DiazDSW03,
  author    = {Josep D{\'{\i}}az and
               Norman Do and
               Maria J. Serna and
               Nicholas C. Wormald},
  title     = {Bounds on the max and min bisection of random cubic and random 4-regular
               graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {307},
  number    = {3},
  pages     = {531--547},
  year      = {2003},
  url       = {http://dx.doi.org/10.1016/S0304-3975(03)00236-6},
  doi       = {10.1016/S0304-3975(03)00236-6},
  timestamp = {Thu, 20 Sep 2007 13:35:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/DiazDSW03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}